# SDR AALA2009031500598

- Difficulty date: March 15, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- Aircraft time: 54,811 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT AT SEAT 13D MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 13D.
